2 doctors weighed in:

Done with FACTIVE (gemifloxacin) antibiotic course & I started developing rash all over my body. It's written that rash is one of the side effects. Is it allergy?

2 doctors weighed in
Dr. Kathy Robinson
Family Medicine
1 doctor agrees

In brief: Yes

When you develop a rash after starting an antibiotic then that means that you need to stop it and that you are allergic.
Remember to tell any doctor that you see about the allergy so that they do not prescribe it or similar drugs.

In brief: Yes

When you develop a rash after starting an antibiotic then that means that you need to stop it and that you are allergic.
Remember to tell any doctor that you see about the allergy so that they do not prescribe it or similar drugs.
Dr. Kathy Robinson
Dr. Kathy Robinson
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
111,000 doctors available
Read more answers from doctors